Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorPąk, Karol-
dc.identifier.citationFormalized Mathematics, Volume 22, Issue 2, 2014, Pages 179-186-
dc.description.abstractLet us recall that a topological space M is a topological manifold if M is second-countable Hausdorff and locally Euclidean, i.e. each point has a neighborhood that is homeomorphic to an open ball of E n for some n. However, if we would like to consider a topological manifold with a boundary, we have to extend this definition. Therefore, we introduce here the concept of a locally Euclidean space that covers both cases (with and without a boundary), i.e. where each point has a neighborhood that is homeomorphic to a closed ball of En for some n. Our purpose is to prove, using the Mizar formalism, a number of properties of such locally Euclidean spaces and use them to demonstrate basic properties of a manifold. Let T be a locally Euclidean space. We prove that every interior point of T has a neighborhood homeomorphic to an open ball and that every boundary point of T has a neighborhood homeomorphic to a closed ball, where additionally this point is transformed into a point of the boundary of this ball. When T is n-dimensional, i.e. each point of T has a neighborhood that is homeomorphic to a closed ball of En, we show that the interior of T is a locally Euclidean space without boundary of dimension n and the boundary of T is a locally Euclidean space without boundary of dimension n − 1. Additionally, we show that every connected component of a compact locally Euclidean space is a locally Euclidean space of some dimension. We prove also that the Cartesian product of locally Euclidean spaces also forms a locally Euclidean space. We determine the interior and boundary of this product and show that its dimension is the sum of the dimensions of its factors. At the end, we present several consequences of these results for topological manifolds. This article is based on [14].-
dc.description.sponsorshipThe paper has been financed by the resources of the Polish National Science Centre granted by decision no. DEC-2012/07/N/ST6/02147.-
dc.publisherDe Gruyter Open-
dc.subjectlocally Euclidean spaces-
dc.subjectCartesian product-
dc.titleTopological Manifolds-
dc.description.AffiliationInstitute of Informatics University of Białystok Sosnowa 64, 15-887 Białystok Poland-
dc.description.referencesGrzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377–382, 1990.-
dc.description.referencesGrzegorz Bancerek. Tarski’s classes and ranks. Formalized Mathematics, 1(3):563–567, 1990.-
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41–46, 1990.-
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91–96, 1990.-
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107–114, 1990.-
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1): 55–65, 1990.-
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153–164, 1990.-
dc.description.referencesCzesław Byliński. Partial functions. Formalized Mathematics, 1(2):357–367, 1990.-
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47–53, 1990.-
dc.description.referencesAgata Darmochwał. Compact spaces. Formalized Mathematics, 1(2):383–386, 1990.-
dc.description.referencesAgata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599–603, 1991.-
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165–167, 1990.-
dc.description.referencesAgata Darmochwał. Families of subsets, subspaces and mappings in topological spaces. Formalized Mathematics, 1(2):257–261, 1990.-
dc.description.referencesRyszard Engelking. Teoria wymiaru. PWN, 1981.-
dc.description.referencesAdam Grabowski. Properties of the product of compact topological spaces. Formalized Mathematics, 8(1):55–59, 1999.-
dc.description.referencesZbigniew Karno. Separated and weakly separated subspaces of topological spaces. Formalized Mathematics, 2(5):665–674, 1991.-
dc.description.referencesArtur Korniłowicz. Jordan curve theorem. Formalized Mathematics, 13(4):481–491, 2005.-
dc.description.referencesArtur Korniłowicz. The definition and basic properties of topological groups. Formalized Mathematics, 7(2):217–225, 1998.-
dc.description.referencesArtur Korniłowicz and Yasunari Shidama. Brouwer fixed point theorem for disks on the plane. Formalized Mathematics, 13(2):333–336, 2005.-
dc.description.referencesArtur Korniłowicz and Yasunari Shidama. Intersections of intervals and balls in EnT. Formalized Mathematics, 12(3):301–306, 2004.-
dc.description.referencesRobert Milewski. Bases of continuous lattices. Formalized Mathematics, 7(2):285–294, 1998.-
dc.description.referencesYatsuka Nakamura and Andrzej Trybulec. Components and unions of components. Formalized Mathematics, 5(4):513–517, 1996.-
dc.description.referencesBeata Padlewska. Connected spaces. Formalized Mathematics, 1(1):239–244, 1990.-
dc.description.referencesBeata Padlewska. Locally connected spaces. Formalized Mathematics, 2(1):93–96, 1991.-
dc.description.referencesBeata Padlewska. Families of sets. Formalized Mathematics, 1(1):147–152, 1990.-
dc.description.referencesBeata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223–230, 1990.-
dc.description.referencesKarol Pąk. Tietze extension theorem for n-dimensional spaces. Formalized Mathematics, 22(1):11–19. doi:10.2478/forma-2014-0002.-
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Equivalence relations and classes of abstraction. Formalized Mathematics, 1(3):441–444, 1990.-
dc.description.referencesMarco Riccardi. The definition of topological manifolds. Formalized Mathematics, 19(1): 41–44, 2011. doi:10.2478/v10037-011-0007-4.-
dc.description.referencesAndrzej Trybulec. A Borsuk theorem on homotopy types. Formalized Mathematics, 2(4): 535–545, 1991.-
dc.description.referencesAndrzej Trybulec. On the geometry of a Go-Board. Formalized Mathematics, 5(3):347– 352, 1996.-
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67–71, 1990.-
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1 (1):73–83, 1990.-
dc.description.referencesMirosław Wysocki and Agata Darmochwał. Subsets of topological spaces. Formalized Mathematics, 1(1):231–237, 1990.-
Występuje w kolekcji(ach):Artykuły naukowe (IInf)
Formalized Mathematics, 2014, Volume 22, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2014-0019.pdf286,66 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki

Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons